# SDR 2007FA0000452

- Difficulty date: December 12, 2006
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N9899Q
- Make and model: Cessna 172M
- Aircraft serial: 17265843
- Engine: Lyc O320*
- System (JASC): 3600 · Pneumatic System
- Part: Piston
- Part number: IU478003
- Condition: Failed
- Location: Air Pump
- Part time: 65 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED A PISTON AIR PUMP (PN IU478-003, SER NR T568A) ON AUG 25, 2005.  THE PUMP DRIVE COUPLING FAILED BY 12/06 WITH LESS THAN 66 HOURS ON IT.  COUPLING FAILED INTERNALLY IN PUMP, WITH PLASTIC/SILICON DEBRIS IN ENG/DRIVE INTERFACE. (K)
